Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Cartesian products of Lindelöf spaces with one factor hereditarily Lindelöf

Author: K. Alster
Journal: Proc. Amer. Math. Soc. 116 (1992), 207-212
MSC: Primary 54B10; Secondary 54D20
MathSciNet review: 1118084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. Michael asked the following question: Is there a space $ X$ such that $ Y \times X$ is Lindelöf for every hereditarily Lindelöf space $ Y$ but $ {X^2}$ is not. The aim of this paper is to present a construction that provides such an example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D20

Retrieve articles in all journals with MSC: 54B10, 54D20

Additional Information

PII: S 0002-9939(1992)1118084-X
Keywords: Lindelöf space, hereditarily Lindelöf, Cartesian product
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia